# SDR CA071026006

- Difficulty date: October 24, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 47G-2
- Aircraft time: 21,057 hours
- Engine: Lyc VO435A1D
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 4711012050
- Part serial: 11345
- Condition: Broken
- Location: Main Rotor
- Stage of operation: AP
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: R, A

## Discrepancy

(CAN) DURING NORMAL TRAINING FLIGHT, VIBRATION WAS FELT AND AUTOROTATION LANDING CARRIED OUT. UPON SHUTDOWN AND INSPECTION OF BLADES, A FIVE (5) FOOT SECTION OF BLADE COVERING WAS DISCOVERED MISSING FROM THE UNDERSIDE OF THE BLADE FROM THE TIP EXPOSING THE WOOD BLADE CORE CAUSING THE ABNORMAL VIBRATION. BLADES WERE REMOVED AND AIRCRAFT TRANSPORTED BACK TO THE MAINTENANCE FACILITY. NTSB WERE ON SITE SHORTLY AFTER AND REQUESTED THAT THE BLADES BE SHIPPED OFF FOR A DETAILED EXAMINATION. (TC NR 20071026006)
